You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
IMPLICIT DIFFERENCE SCHEMES FOR THE GENERALIZED NON-LINEAR SCHRÖDINGER SYSTEM
Zhu You-lan and 朱幼兰
Journal of Computational Mathematics
Vol. 1, No. 2 (April 1983), pp. 116-129
Stable URL: http://www.jstor.org/stable/43692310
Page Count: 14
You can always find the topics here!Topics: Mathematical constants, Computational mathematics, Matrices, Truncation errors, Mathematical vectors
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this paper we prove under certain weak conditions that two classes of implicit difference schemes for the generalized non-linear Schrödinger system are convergent and that an iteration method for the corresponding non-linear difference equations is convergent. Therefore, quite a complete theoretical foundation of implicit schemes for the generalized non-linear Schrödinger system is established in this paper.
Journal of Computational Mathematics © 1983 Institute of Computational Mathematics and Scientific/Engineering Computing